# SDR 96ZZZX1816

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90761
- Make and model: Bolkms BO105C
- Aircraft serial: S160
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: D133768II
- Condition: Contaminated
- Location: Servo Drain
- Part time: 9,254 hours
- Component: 10545023
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BENCH TEST OF ACTUATOR, SERVO VALVE DRAIN CHAMBER SCREW PLUG, PN EE3-2042, REMOVED TO CHECK FOR OIL LEAKAGE.  DRAIN CHAMBER ABOVE SERVO VALVE AND INSIDE OF SCREW PLUG FOUND FULL OF A HEAVY, GREASE-LIKE CONTAMINATION.  SUSPSECT FORMED FOR WATER AND OIL COLLECTING IN CHAMBER FOR A LONG PERIOD OF TIME.
